# SDR DALA2015070704152

- Difficulty date: July 6, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Fitting
- Condition: Corroded
- Location: Bs 1075-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER KEEL STRUCTURE COMMON TO LT MLG DOOR HINGE T-CHORD AT BS 1075 TO BS 1100, LBL 6.  REMOVED CORROSION ON LOWER KEEL STRUCTURE COMMON TO LT MLG DOOR HINGE T-CHORD AT BS 1075 TO BS 1100 LBL6.  GREATEST MATERIAL LOSS MEASURE 2.4" X 1.4" X .065" ORIGINAL MATERIAL .125".  BLENDED AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-71, PG. 109, AD I, DETAIL VII.  REMOVED, FABRICATED REPLACEMENT T-CHORD & INSTALLED IAW SRM 51-40-02, PG 10, SRM 53-40-71, PG 6-7, FIG 1 & DWG AND 10136-3005.  RESTORED ACCESS.
